Doctor insights on:
Ativan Withdrawal Symptoms
See below: Gabapentin, and Depakote are helpful and commonly used. Many docs will use other psych meds like risperdal, seroquel an d the like but these have lots of side effects. I usually substitute a long acting agent such as Librium or Phenobarbital and lower the dose is a stepwise fashion. ...Read moreSee 2 more doctor answers
Something Else: I am sorry but your symptoms cannot possibly or physiologically be related to lorazepam not taken for sixteen months. There is something else wrong with you and I would strongly advise a thorough medical or neurological evaluation at the medical clinic or Neurology office. ...Read moreSee 1 more doctor answer
I got really sick after discontinuing ativan. I only took 5 .5 mg pills in two weeks and got many withdrawal symptoms. Is a withdrawal possible?
Is .5 or 1 mg Ativan ok for minor alcohol withdrawal symptoms? 8 standard drinks. Last drink at 9pm last night. Overall healthy female
I take ativan for an anxiety disorder. I've heard it helps with some opiate withdrawal symptoms. How much should I take to relieve the symptoms?
Need to ask your Dr.: HealthTap is not used for treatment of individual patients, and something like the treatment of an addiction needs to be done through a one on one evaluation with a health care provider who you develop a relationship with. The continuity of care as well as an individual treatment plan will be developed personally for your withdraw symptoms in a well coordinated medical plan. Best wishes. ...Read moreSee 2 more doctor answers
I have been taking 1mg of Ativan for 7 weeks for anxiety. I also have had trouble sleeping. How can I taper off safely without withdrawal symptoms. Th?
Ativan: if taken once a day should be producing some withdrawal symptoms already ( it's a relatively short acting med) after 7 weeks. I would recommend splitting the dose in half and taking twice a day for a week then half the dose again for another week. Have the insomnia looked into in the meantime ( cause? ) consider video consult with a neuropsychiatrist ( www. Healthtap.com/ drericweisman ) ...Read more
Help! started today tapering off ativan + lortab feel like i can't breath like some1 sitting on my chest. Had the mil$$ cardiac workup so not cardiac. It it withdrawal symptoms? How long will it last
Don't do it by self: Tapering off Lorazepam and hydrocodone, especially at the same time, requires someone with expertise to guide you as to how to do it. There is an old saying - the person who is their own doctor has a fool for a patient. Find an expert in addiction medicine (www.Asam.Org or www.Aaap.Org) who can help guide you in doing it right, not relapsing, and finding alternatives to treat pain/anxiety. ...Read moreSee 1 more doctor answer
What would some symptoms be for in between withdrawal with benzos..Ex. Ativan which works about 5-6 hours?
Mostly recurrance: The most likely effect is recurrence of anxiety. If you are dependent on it, you could experience muscle aches or twitches, insomnia, agitation, irritibilty. If severe, one can get seizures. If you experience yhese severe symptoms go to er. Otherwise, work with professional to find alternative treatments for anxiety. ...Read moreSee 1 more doctor answer
Cont Ativan for now: I certainly would not recommend coming off of Ativan until the Hashimoto's is stabilized, i.e. exclude one variable at at time. I would continue/hold the Ativan dose constant, thereby removing possibility that symptoms are due to Ativan/benzo withdrawal. Once the Hashimoto's is controlled/treated, then can start slow taper off Ativan, reducing dose by 10-20% weekly or biweekly. ...Read more
- Talk to a doctor live online for free
- Ativan withdrawal symptoms dry eyes
- Withdrawal symptoms
- How long do sertraline withdrawal symptoms last?
- Ask a doctor a question free online
- Metformin withdrawal symptoms
- Estrogen withdrawal symptoms
- Antihistamine withdrawal symptoms
- Topamax withdrawal symptoms
- Talk to a neurologist online